Diophantine undecidability in some rings of algebraic numbers of totally real infinite extensions of Q

Annals of Pure and Applied Logic 68 (3):299-325 (1994)
  Copy   BIBTEX

Abstract

This paper provides the first examples of rings of algebraic numbers containing the rings of algebraic integers of the infinite algebraic extensions of where Hilbert's Tenth Problem is undecidable

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,150

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Diophantine equivalence and countable rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
Diophantine properties of finite commutative rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
Hilbert's Tenth Problem for Rings of Rational Functions.Karim Zahidi - 2002 - Notre Dame Journal of Formal Logic 43 (3):181-192.
Parameterized partition relations on the real numbers.Joan Bagaria & Carlos A. Di Prisco - 2009 - Archive for Mathematical Logic 48 (2):201-226.
On Infinite Number and Distance.Jeremy Gwiazda - 2012 - Constructivist Foundations 7 (2):126-130.

Analytics

Added to PP
2014-01-16

Downloads
18 (#835,422)

6 months
7 (#436,298)

Historical graph of downloads
How can I increase my downloads?